# SDR AWXA9500675

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Crank Assy
- Part number: 273N10694
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR-PHX - FLT NR 16 - DURING CLIMB, GEAR DOOR MESSAGE APPEARED ON EICAS.  CREW CYCLED GEAR AND RESET CIRCUIT BREAKERS WITH NO HELP.  AIRCRAFT RETURNED TO EWR LANDING UNEVENTFULLY.  CMH MAINTENANCE TECHS FOUND NLG SEQUENCING VALVE LOWER CRANK ASSEMBLY BROKEN.  MAINTENANCE REPLACED VALVE ASSEMBLY PER MM 32-34-06.  OPS CHECK OK PER MM 32-34-00.  OVERWEIGHT INSPECTION C/W PER AWM386.  AIRCRAFT RETURNED TO SERVICE.  (M)
